# SDR RAIA2019082080001

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,201 hours, 26,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR EMERGENCY FLOOD LIGHT NR 2 INOPERATIVE.   R&R LIGHT ASSY NO FIX.. R&R #2 EMERGENCY BATTERY NO FIX.... REPAIRED BROKEN WIRE IAW SWPM 20-21-00 OPS CHECK GOOD
